Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

i am sufferring for dizziness and when seen a MD

i am sufferring for dizziness and when seen a MD ,he told this is due to vertigo and he has given me vertin tablets but it feels it becomes little less sometimes but it come again sometimes also i have hearburn and gas at the same time due to all these i feel very feared that i have any disease related to heart or something he has give me relicalm for that ,for how long these tablets can be taken as after sometimes these all comes back again when i stop the medication?
Sat, 7 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Ive suffered from bouts of dizziness on and off for years. Ive seen and ENT specialist for this problem. He did and MRI which was negitive. VDRL...

Loading Online Doctors....